# SDR SWAA110844

- Difficulty date: February 8, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 10,794 hours, 6,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
